MathSciNet Relay Station
MathSciNet bibliographic data
MR2801609 (2012g:20082) 20F65 (20G25 51E24)
Robertson, Guyan Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2705–2711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement